Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Pieri operators on the affine nilCoxeter algebra


Authors: Chris Berg, Franco Saliola and Luis Serrano
Journal: Trans. Amer. Math. Soc. 366 (2014), 531-546
MSC (2010): Primary 05E05; Secondary 14N15
DOI: https://doi.org/10.1090/S0002-9947-2013-05895-3
Published electronically: June 18, 2013
MathSciNet review: 3118405
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study a family of operators on the affine nilCoxeter algebra. We use these operators to prove conjectures of Lam, Lapointe, Morse, and Shimozono regarding strong Schur functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 05E05, 14N15

Retrieve articles in all journals with MSC (2010): 05E05, 14N15


Additional Information

Chris Berg
Affiliation: Department of Mathematics, University of Quebec at Montreal, Montreal, Quebec, Canada H8C 3P8

Franco Saliola
Affiliation: Department of Mathematics, University of Quebec at Montreal, Montreal, Quebec, Canada H8C 3P8

Luis Serrano
Affiliation: Department of Mathematics, University of Quebec at Montreal, Montreal, Quebec, Canada H8C 3P8

DOI: https://doi.org/10.1090/S0002-9947-2013-05895-3
Received by editor(s): March 29, 2012
Received by editor(s) in revised form: June 12, 2012
Published electronically: June 18, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society